# SDR QXEA200501597

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,229 hours, 11,593 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073002
- Part serial: DAP0143
- Condition: Malfunctioned
- Location: Propeller
- Part time: 9,618 hours, 10,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PDX FLIGHT NR 2311: ON CLIMB-OUT AT AROUND 15K FT, POWERPLANT MESSAGE APPEARED ON THE ED (PUSHED EVENT MARKER).  ABOUT 1 MINUTE LATER THE NR 1 PEC CAUTION LIGHT APPEARED AND THE PROP FEATHERED.  PER THE CHECKLIST, SHUT THE ENGINE DOWN.  MX REMOVED AND REPLACED NR 1 PCU IAW 61-20-11-000-801 AND 61-20-11-400-801.  GROUND RAN A/C.  OPS TEST GOOD.  NO LEAKS NOTED.  WHILE POWER LEVER IS AT DETENT, CYCLED CONDITION LEVER FROM MAX TO 900 AND 850 NP REFLECTED CHANGE.  NO OTHER DEFECTS NOTED AT THIS TIME.  NO NEW FAULT CODES LOGGED.  REF FIM TASKS 61-20-04-810-812 FOR CODE 158, TASK 61-20-06-810-818 FOR CODE 260 AND TASK 61-20-05-810-822 FOR CODE 236 FOR TROUBLESHOOTING PROCESS.  AIRCRAFT RETURNED TO SERVICE.
